Stochastic comparisons of the smallest and largest claim amounts with location-scale claim severities
Ghobad Barmalzan,
Abbas Akrami and
Narayanaswamy Balakrishnan
Insurance: Mathematics and Economics, 2020, vol. 93, issue C, 341-352
Abstract:
Suppose X1,…,Xn are independent location-scale (LS) random variables with Xi∼LS(λi,μi), for i=1,…,n, and Ip1,…,Ipn are independent Bernoulli random variables, independent of the Xi’s, with E(Ipi)=pi, i=1,…,n. Let Yi=IpiXi, for i=1,…,n. In actuarial science, Yi corresponds to the claim amount in a portfolio of risks. In this paper, we establish usual stochastic order between the largest claim amounts when the matrix of parameters changes to another matrix in a certain mathematical sense. Under certain conditions, by using the concept of vector majorization and related orders, we also discuss stochastic comparisons between the smallest claim amounts in the sense of the usual stochastic and hazard rate orders in two cases: (i) when claim severities are dependent, and then (ii) when claim severities are independent. We then apply the results for some special cases of the location-scale model with possibly different scale and location parameters to illustrate the established results.
Keywords: Stochastic orders; Smallest claim amount; Largest claim amount; Chain majorization order; Location-scale model; Row majorization; Archimedean survival copula (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668720300743
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:93:y:2020:i:c:p:341-352
DOI: 10.1016/j.insmatheco.2020.05.007
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().